Explicit asymptotic limits for a class of discrete Volterra equations

I. Győri, David W. Reynolds

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper presents explicit asymptotic limits for some solutions of a special kind of Volterra difference equations and exhibits a class of equations having asymptotic equilibrium.

Original languageEnglish
Pages (from-to)1925-1930
Number of pages6
JournalJournal of Difference Equations and Applications
Volume18
Issue number11
DOIs
Publication statusPublished - Nov 2012

Fingerprint

Volterra Difference Equations
Volterra Equation
Asymptotic Limit
Difference equations
Discrete Equations
Class

Keywords

  • admissibility
  • asymptotic equilibrium
  • asymptotically periodic
  • Volterra difference equation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics
  • Analysis

Cite this

Explicit asymptotic limits for a class of discrete Volterra equations. / Győri, I.; Reynolds, David W.

In: Journal of Difference Equations and Applications, Vol. 18, No. 11, 11.2012, p. 1925-1930.

Research output: Contribution to journalArticle

@article{cc8c924c056845138bb18a8f9f2caf6c,
title = "Explicit asymptotic limits for a class of discrete Volterra equations",
abstract = "This paper presents explicit asymptotic limits for some solutions of a special kind of Volterra difference equations and exhibits a class of equations having asymptotic equilibrium.",
keywords = "admissibility, asymptotic equilibrium, asymptotically periodic, Volterra difference equation",
author = "I. Győri and Reynolds, {David W.}",
year = "2012",
month = "11",
doi = "10.1080/10236198.2011.603310",
language = "English",
volume = "18",
pages = "1925--1930",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "11",

}

TY - JOUR

T1 - Explicit asymptotic limits for a class of discrete Volterra equations

AU - Győri, I.

AU - Reynolds, David W.

PY - 2012/11

Y1 - 2012/11

N2 - This paper presents explicit asymptotic limits for some solutions of a special kind of Volterra difference equations and exhibits a class of equations having asymptotic equilibrium.

AB - This paper presents explicit asymptotic limits for some solutions of a special kind of Volterra difference equations and exhibits a class of equations having asymptotic equilibrium.

KW - admissibility

KW - asymptotic equilibrium

KW - asymptotically periodic

KW - Volterra difference equation

UR - http://www.scopus.com/inward/record.url?scp=84868282344&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84868282344&partnerID=8YFLogxK

U2 - 10.1080/10236198.2011.603310

DO - 10.1080/10236198.2011.603310

M3 - Article

AN - SCOPUS:84868282344

VL - 18

SP - 1925

EP - 1930

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 11

ER -